# SDR AALA20111201TUL07

- Difficulty date: November 21, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 3,918 hours, 1,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 9A LOOSE.  REPLACED COVER FOR EMERGENCY EXIT SIGN AT SEAT 9A.  OPS CHECK NORMAL.
